HEN VAI WU, M.D.; MARTIN KOSMIN, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: Bayer (Ann Intern Med 85:475-476, 1976) has described miliary pulmonary infiltrates as a previously unreported manifestation of Dilantin® (phenytoin) toxicity. We recently saw a patient with Dilantin toxicity whom we found to have multiple noncaseating bone-marrow granulomata, which to our knowledge has not been described as a manifestation of this disorder.
The patient, a 34-year-old alcoholic, diabetic, black man was admitted to Middlesex General Hospital, with diarrhea, rash and lymphadenopathy of 1 to 2 weeks duration. Four weeks after Dilantin was started for a seizure disorder. Bone-marrow aspiration and biopsy showed multiple noncaseating granulomata. A bone-marrow specimen
Learn more about subscription options.
Register Now for a free account.
WU HV, KOSMIN M. Bone-Marrow Granulomata And Phenytoin. Ann Intern Med. 1977;86:663–664. doi: 10.7326/0003-4819-86-5-663_2
Download citation file:
Published: Ann Intern Med. 1977;86(5):663-664.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only